# SDR COMA0460147

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 1,794 hours, 1,467 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: D993
- Condition: Malfunctioned
- Location: Avionics
- Part time: 1,803 hours, 1,492 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5688 LANDING GEAR DISAGREE WARNING.  REPLACED THE PSEU.
